Aa
Aa
A
A
A
Close
Avatar universal

stopping carvedilol

I was put on carvedilol, after covid, when I developed heart palpitations.  After all the tests were done, they didn't find anything wrong.  My doctor told me to stop carvedilol.  So I did what he told me.  And it has been an awful
3 weeks.  I asked if I was having withdrawals from this medicine, He didn't think so or if I was it wouldn't last long.  I know that the medicine is out of my system but has my body had time to readjust from it?  I was taking 12.5 2X a day for 5 weeks.
0 Responses
Sort by: Helpful Oldest Newest
Have an Answer?

You are reading content posted in the Heart Rhythm Community

Top Arrhythmias Answerers
1807132 tn?1318743597
Chicago, IL
1423357 tn?1511085442
Central, MA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Salt in food can hurt your heart.
Get answers to your top questions about this common — but scary — symptom
How to know when chest pain may be a sign of something else
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.